Distribution of Chern–Simons invariants - Sorbonne Université Access content directly
Journal Articles Annales de l'Institut Fourier Year : 2019

Distribution of Chern–Simons invariants


Let M be a 3-manifold with a finite set X(M) of conjugacy classes of representations ρ : π1(M) → SU2. We study here the distribution of the values of the Chern-Simons function CS : X(M) → R/2πZ. We observe in some examples that it resembles the distribution of qua-dratic residues. In particular for specific sequences of 3-manifolds, the invariants tends to become equidistributed on the circle with white noise fluctuations of order |X(M)| −1/2. We prove that for a manifold with toric boundary the Chern-Simons invariants of the Dehn fillings M p/q have the same behaviour when p and q go to infinity and compute fluctuations at first order.
Fichier principal
Vignette du fichier
1710.09258.pdf (144.05 Ko) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-02171919 , version 1 (03-07-2019)



Julien Marche. Distribution of Chern–Simons invariants. Annales de l'Institut Fourier, 2019, 69 (2), pp.753-762. ⟨10.5802/aif.3256⟩. ⟨hal-02171919⟩
35 View
52 Download



Gmail Facebook Twitter LinkedIn More